Metrics

From
Approximate Controllability of Fractional Stochastic Perturbed Control Systems Driven by Mixed Fractional Brownian Motion by Salah H. Abid, Sameer Q. Hasan and Uday J. Quaez American Journal of Applied Mathematics and Statistics. 2015, 3(4), 168-176 doi:10.12691/ajams-3-4-7
Views
6757
Html 6207
Abstract 550
14 August 2015 (publication date) through 22 September 2019 *
28.39 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3456
PDF1918
Epub561
XML715
PPT0
Figures151
Tables111
Export: 1445
RIS431
BibTex507
Endnote507
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com